# SDR REXA2016052800951

- Difficulty date: May 28, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 21,170 hours, 13,741 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER BOARDING DOOR WAS CLOSED FLIGHT ATTENDANT & PAX AROUND ROW 5, STATED THEY SMELLED SOMETHING BURNING.  FOLLOWED FIM 21-22-00 & NO ABNORMALITIES NOTED, ACFT OK FOR SERVICE.
